Header

UZH-Logo

Maintenance Infos

The Seiberg-Witten equations on Hermitian surfaces


Lupascu, P (2002). The Seiberg-Witten equations on Hermitian surfaces. Mathematische Nachrichten, 242:132-147.

Abstract

We study the Seiberg-Witten equations on an arbitrary compact complex surface endowed with a Hermitian metric. We obtain a description of the moduli space of solutions in terms of effective divisors on the surface. This result was proved previously in [OT1] in the kähler context. Using concrete examples, we also point out some major differences between the Seiberg-Witten moduli spaces on Kähler resp. non-Kähler surfaces.

Abstract

We study the Seiberg-Witten equations on an arbitrary compact complex surface endowed with a Hermitian metric. We obtain a description of the moduli space of solutions in terms of effective divisors on the surface. This result was proved previously in [OT1] in the kähler context. Using concrete examples, we also point out some major differences between the Seiberg-Witten moduli spaces on Kähler resp. non-Kähler surfaces.

Statistics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Seiberg-Witten equations;Kobayashi-Hitchin correspondence
Language:English
Date:2002
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0025-584X
Publisher DOI:https://doi.org/10.1002/1522-2616(200207)242:1<132::AID-MANA132>3.0.CO;2-A
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1916854
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0993.57016

Download

Full text not available from this repository.
View at publisher